# SDR AU510001987

- Difficulty date: December 10, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Fokker F.28 MK 0100
- Engine: Rroyce TAY65015
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: Y1836
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE IGNITER PLUG FAILED.
